# SDR DL72S010800

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 62,636 hours, 46,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 900542
- Part serial: 5414
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CTR AISLE EMERGENCY LIGHT INOP.  REPLACED RACK AND BATTERY, OPER NOW OK.
